Alert archive / Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 531, NWS Baltimore/Washington
NWS Baltimore/Washington issued this severe thunderstorm warning at Sep 28, 2021, 5:27 PM EDT for Albemarle County, Greene County, Orange County, Virginia. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 28, 2021, 5:27 PM EDT (21:27 UTC)
- Expired
- Sep 28, 2021, 6:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Albemarle County, VA, Greene County, VA, Orange County, VA
The radar
The Sterling radar (KLWX), 121 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 28, 5:36 PM EDT | HAIL 1 | 3 N Earlysville, VA | |
| Sep 28, 5:40 PM EDT | HAIL 1.5 | 3 N Earlysville, VA | |
| Sep 28, 6:06 PM EDT | HAIL 0.75 | 1 Nnw Hollymead, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.5 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 35 J/kg
- Mixed-layer CIN
- -322 J/kg
- Mixed-layer LCL
- 1669 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
211
WUUS51 KLWX 282127
SVRLWX
VAC003-079-137-282215-
/O.NEW.KLWX.SV.W.0531.210928T2127Z-210928T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
527 PM EDT Tue Sep 28 2021
The National Weather Service in Sterling Virginia has issued a
* Severe Thunderstorm Warning for...
Southwestern Orange County in central Virginia...
Northeastern Albemarle County in central Virginia...
Southern Greene County in central Virginia...
* Until 615 PM EDT.
* At 527 PM EDT, a severe thunderstorm with a history of producing
large hail was located near Stanardsville, or 14 miles north of
Charlottesville, moving southeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Some hail damage to agriculture is expected.
* Locations impacted include...
Hollymead, Ruckersville, Quinque, Boonesville, Eheart, Amicus,
Barboursville, Stony Point, Advance Mills, Saint George,
Earlysville and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3825 7863 3829 7852 3820 7822 3809 7835
3815 7851
TIME...MOT...LOC 2127Z 293DEG 16KT 3824 7851
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DHOF4 follow-up statements
530
WWUS51 KLWX 282131
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
531 PM EDT Tue Sep 28 2021
VAC003-079-137-282215-
/O.CON.KLWX.SV.W.0531.000000T0000Z-210928T2215Z/
Orange VA-Albemarle VA-Greene VA-
531 PM EDT Tue Sep 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHERN GREENE
COUNTIES...
At 530 PM EDT, a severe thunderstorm with a history of producing
large hail covering the ground was located near Stanardsville, or 13
miles north of Charlottesville, moving southeast at 20 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Some hail damage to agriculture is expected. Hail may cover
roadways resulting in very slippery travel conditions.
Locations impacted include...
Hollymead, Ruckersville, Quinque, Boonesville, Eheart, Amicus,
Barboursville, Stony Point, Advance Mills, Saint George, Earlysville
and Shady Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3825 7863 3829 7852 3820 7822 3809 7835
3815 7851
TIME...MOT...LOC 2130Z 293DEG 16KT 3823 7849
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DHOF136
WWUS51 KLWX 282143
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
543 PM EDT Tue Sep 28 2021
VAC003-079-137-282215-
/O.CON.KLWX.SV.W.0531.000000T0000Z-210928T2215Z/
Orange VA-Albemarle VA-Greene VA-
543 PM EDT Tue Sep 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHERN GREENE
COUNTIES...
At 543 PM EDT, a severe thunderstorm was located near Free Union, or
12 miles north of Charlottesville, moving southeast at 15 mph.
HAZARD...Quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Some hail damage to agriculture is expected.
Locations impacted include...
Hollymead, Ruckersville, Boonesville, Eheart, Barboursville, Stony
Point, Advance Mills, Saint George, Earlysville, Amicus and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3825 7863 3827 7855 3820 7822 3809 7835
3815 7851
TIME...MOT...LOC 2143Z 294DEG 14KT 3821 7848
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DHOF478
WWUS51 KLWX 282148
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
548 PM EDT Tue Sep 28 2021
VAC003-079-137-282215-
/O.CON.KLWX.SV.W.0531.000000T0000Z-210928T2215Z/
Orange VA-Albemarle VA-Greene VA-
548 PM EDT Tue Sep 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHWESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTHERN GREENE
COUNTIES...
At 547 PM EDT, a severe thunderstorm with a history of producing
large hail covering the ground was located near Free Union, or 11
miles north of Charlottesville, moving southeast at 20 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail is large enough to dent and damage vehicles. Some
damage to roofs, siding, and windows is possible. Hail
accumulating on roadways may result in very slippery travel
conditions.
Locations impacted include...
Hollymead, Ruckersville, Boonesville, Eheart, Barboursville, Stony
Point, Advance Mills, Saint George, Earlysville, Amicus and Shady
Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3825 7863 3827 7855 3820 7822 3809 7835
3815 7851
TIME...MOT...LOC 2147Z 293DEG 16KT 3820 7846
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DHOF467
WWUS51 KLWX 282158
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
558 PM EDT Tue Sep 28 2021
VAC003-079-137-282215-
/O.CON.KLWX.SV.W.0531.000000T0000Z-210928T2215Z/
Orange VA-Albemarle VA-Greene VA-
558 PM EDT Tue Sep 28 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR WESTERN ORANGE...NORTHEASTERN ALBEMARLE AND SOUTH CENTRAL GREENE
COUNTIES...
At 558 PM EDT, a severe thunderstorm with a history of producing
large hail covering the ground was located 8 miles south of
Stanardsville, or 10 miles northeast of Charlottesville, moving
southeast at 20 mph.
HAZARD...Golf ball size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail is large enough to dent and damage vehicles. Some
damage to roofs, siding, and windows is possible.
Locations impacted include...
Hollymead, Ruckersville, Eheart, Barboursville, Stony Point, Advance
Mills and Earlysville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3820 7856 3824 7848 3820 7822 3809 7835
3815 7851
TIME...MOT...LOC 2158Z 293DEG 16KT 3818 7840
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
DHOFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 28, 3:24 PM EDT, 2 hours 3 minutes earlier.
Area forecast discussion, Sep 28, 3:24 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
324 PM EDT Tue Sep 28 2021
.SYNOPSIS...
A cold front will progress through the area later this evening. High
pressure will build overhead during the middle to latter portions of
the week.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Showers/thunderstorms associated with the passage of a prominent mid-
level shortwave this morning are now situated off to our south and
east. A cirrus shield remains across much of the forecast area in
the wake of this activity, but enough breaks in the cloud cover have
developed to get some surface heating/boundary layer
destabilization. After being capped for much of the morning,
SPC mesoanalysis now indicates that little inhibition remains
for surface based parcels across far northern MD. Large scale
forcing for ascent is minimal in the wake of this morning's
shortwave passage, and there aren't any well defined surface
boundaries either, outside of the cold front which currently
extends across central PA.
All CAMs really struggled with the evolution of the largely elevated
convection this morning, so not much stock is being placed in
00/12z CAM solutions which had relatively higher areal coverage
of storms this afternoon and much lower areal coverage of the
elevated convection this morning. With no strong surface
convergence across the area, westerly flow in the boundary
layer, and little in the way of large scale forcing for ascent,
the expectation is that areal coverage of storms this afternoon
will be rather low, and primarily confined to east of the Blue
Ridge. As a result, POPs have been lowered for this afternoon.
One feature that may ultimately serve as a focus for development
of thunderstorms this afternoon is a tongue of higher moisture
at 850 hPa and 925 hPa evident on SPC mesoanalysis to the south
of the frontal boundary. This zone of slightly higher quality
boundary layer moisture is located just to the north of the
Mason- Dixon Line currently and should translate toward the
south over time. Some agitated cumulus is evident on satellite
close to this feature, but some stable mountain waves are as
well, suggesting that weak capping may exist. Eventually,
isolated to widely scattered showers and thunderstorms are
expected to develop within this zone as well as along the
surface cold front as they drop southward through the area.
MLCAPE values are expected to increase to around 1500-200 J/kg,
and effective shear values will be around 20-30 knots, so some
organized multicells may be possible. Mid-level lapse rates will
be well above normal for the Mid-Atlantic, with values
generally between 7 and 8 C/km. With these mid-level lapse rates
in place and very cool air aloft, large hail may also be a
threat in addition to damaging winds in any well-established
storms.
Storms will quickly dissipate after dark as the surface cold
front presses southward through the area. Winds will turn
northerly and temperatures overnight will drop into the 50s for
most.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
A quiet stretch of weather is expected during the short term period.
The overall pattern at upper levels will remain rather stagnant
tomorrow through Thursday, with an upper low centered over New
England and a narrow, but high amplitude ridge off to our west,
extending from Florida northward to Hudson Bay. This will
maintain deep layer north-northwesterly flow between the two
features. North- northwesterly flow will transport relatively
cool and dry air into the region, and our positioning on the
backside of the trough/ frontside of the ridge will maintain
large scale subsidence overhead. As a result, high pressure at
the surface will slowly build southward toward our area from the
Great Lakes. Mostly sunny skies are expected both days, along
with slightly below normal temperatures. Highs will reach into
the upper 60s/low 70s, and lows will bottom out in the 40s and
lower 50s.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
On Friday a cut off low over New England will gradually shift
further northward as upper level ridging over the Midwest traverses
eastward. As a result, surface high pressure remains in control of
the region through the majority of the weekend. The ridge will then
begin to break down some late this weekend into early next week as
high pressure shifts offshore. As the upper level pattern becomes
more zonal, weak shortwave energy will be allowed to track eastward,
resulting in a weak wave of low pressure to pass north of our area.
Some differences in timing and placement of this low in the
deterministic guidance, which is typical this far out. Therefore
while conditions are expected to remain dry for the majority of the
weekend, chances for showers arise for Sunday and Monday.
Temperatures are expected to remain seasonable for this time of
year, with daytime highs in the low to mid 70s and overnight lows in
the 50s.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Prevailing VFR conditions are expected at the terminals through
Thursday. The only potential weather concern over the next few days
will be the potential for thunderstorms this afternoon and evening.
Confidence is decreasing with respect to thunderstorm formation this
afternoon and evening. Still think that there will be some activity
around, but potentially with lesser areal coverage than was
previously expected. As a result the VCTS has been removed from IAD
and CHO. Any storms that do form will wind down this evening.
A cold front will push through the terminals tonight, causing winds
to turn out of the north. Light north to northwesterly winds and VFR
conditions are expected on both Wednesday and Thursday.
&&
.MARINE...
Prevailing sub-SCA level winds are expected during the day today.
Showers and thunderstorms are expected to form later this
afternoon/evening. These storms may be capable of producing both
strong winds and hail. As a result SMWs may be needed this afternoon
and evening. SCA level winds out of the north are expected in the
wake of a cold front later tonight through the first half of
tomorrow. Sub-SCA conditions are expected tomorrow afternoon
through Thursday as high pressure builds in from the north.
No marine hazards expected Friday and Saturday with high pressure in
control. As a result, expect generally light WNW winds during this
time. North/northwesterly winds become more variable by Saturday as
the center of the surface ridge crosses through.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...Small Craft Advisory from 11 PM this evening to 11 AM EDT
Wednesday for ANZ531>533-539>541.
Small Craft Advisory from 11 PM this evening to 6 PM EDT
Wednesday for ANZ534-537-543.
&&
SYNOPSIS...KJP
NEAR TERM...KJP
SHORT TERM...KJP
LONG TERM...SOUZA
AVIATION...SOUZA/KJP
MARINE...SOUZA/KJPHazardous weather outlook, Sep 28, 4:08 PM EDT, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 408 PM EDT Tue Sep 28 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-291000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 408 PM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight An isolated severe thunderstorm capable of producing damaging winds or large hail is possible through early evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed this afternoon. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-291000- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 408 PM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight An isolated severe thunderstorm capable of producing damaging winds or large hail is possible through early evening, mainly east of the Blue Ridge. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely not be needed this afternoon. MDZ001-501-502-VAZ503-504-WVZ501>506-291000- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 408 PM EDT Tue Sep 28 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Sep 28, 4:55 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
455 PM EDT TUE SEP 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM HAIL 2 SE MASSANUTTEN 38.39N 78.71W
09/28/2021 M1.00 INCH ROCKINGHAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2106033
CPBLocal storm report, Sep 28, 5:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
500 PM EDT TUE SEP 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL 3 ENE ROCKY BAR 38.36N 78.65W
09/28/2021 E0.75 INCH ROCKINGHAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2106034
DHLocal storm report, Sep 28, 5:06 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
506 PM EDT TUE SEP 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 1 SE MASSANUTTEN 38.40N 78.72W
09/28/2021 M1.00 INCH ROCKINGHAM VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2106035
DHLocal storm report, Sep 28, 5:13 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
513 PM EDT TUE SEP 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 1 SSE MCMULLEN 38.34N 78.45W
09/28/2021 E1.00 INCH GREENE VA TRAINED SPOTTER
&&
EVENT NUMBER LWX2106036
CPBLocal storm report, Sep 28, 5:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 PM EDT TUE SEP 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL 2 ENE STANARDSVILLE 38.32N 78.40W
09/28/2021 M0.88 INCH GREENE VA TRAINED SPOTTER
HAIL ACCUMULATING 1-2" DEEP.
&&
EVENT NUMBER LWX2106037
CPBThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 9:17 PM EDT | Small Craft Advisory | LWX | 42 hr | |
| Sep 28, 1:02 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham, City of Harrisonburg | 43 min |
| Sep 28, 4:43 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Rockingham | 47 min |
| Sep 28, 5:32 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Orange | 43 min |
| Sep 28, 5:40 PM EDT | Severe Thunderstorm Warning | LWX | Culpeper, Madison, Orange | 50 min |
| Sep 28, 6:02 PM EDT | Severe Thunderstorm Warning | LWX | Spotsylvania | 62 min |
| Sep 28, 6:08 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle | 52 min |
| Sep 28, 7:02 PM EDT | Severe Thunderstorm Warning | LWX | Albemarle, City of Charlottesville | 43 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.